# SDR RAIA950623

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Engines
- Part time: 6,052 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL- FLT 7513 - BOTH ENGINES FAILED TO ACHIEVE TARGET TORQUE.  MAINTENANCE ADJUSTED TORQUE SIGNAL CONDITIONERS.  GROUND RUNS REVEALED NORMAL OPERATION.  (X)
